# SDR SWIA202162127

- Difficulty date: September 21, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS319.70 STRINGER18L TO 21L IS CORRODED.    (C-CHECK RO 10/30/2021)   REMOVED AND INSTALLED NEW FRAME AT FS319.70 LZH BETWEEN STGR 18L TO 21L REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, AND DWG SH670-31810 REV-Y. COMPLIED WITH TASK CARD 51-900-1002-SKY. PRESSURE CHECK GOOD,
